MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision? Montage? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision? Montage? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1200
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) patient experienced charging difficulties with his implantable pulse generator (ipg), to address this the patient underwent a revision procedure where in the ipg was explanted and replace.Post operatively the patient is doing great.In accordance with facility policy the explanted device was disposed of and will not be returned.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, approximate based on the date the manufacturer became aware of the event.

Brand Name
Precision? Montage? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50897784
Report Number3006630150-2026-07083
Device Sequence Number14916108
Product Code LGW
UDI-Device Identifier08714729905943
UDI-Public(01)08714729905943(17)190104(10)20103565
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/04/2019
Device Model NumberSC-1200
Device Catalogue NumberSC-1200
Device Lot Number20103565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured01/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale